MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE; MECTALIF OBLIQUE TIPEEK 12X32X12 L10°

MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE; MECTALIF OBLIQUE TIPEEK 12X32X12 L10°
Model Number 03.26.085
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Primary surgery performed on (b)(6) 2022.Single-segment spondylodesis l4-5 with myspine mc, must + mectalif oblique.First revision surgeryperformed on (b)(6) 2022 due to ventral cage migration.Second revision surgery performed on (b)(6) 2026 due tothe breakage of three screws ((b)(4)).Note: the complaint was not notified at the time the first revision surgery was performed.
 
Additional Manufacturer Narrative
Batch review performed on 06 febr 2026.Lot 2121367: (b)(4) items manufactured and released on 01-jul-2021.Expiration date: 2026-jun-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs dept.A revision surgery was performed a few days after l4-l5 fusion due to ventral migration of the interbody cage.The available x-ray image clearly confirms the occurrence of cage migration.This event is most likely related to insufficient primary stability, considering the very early occurrence.This could be associated with several factors, such as suboptimal positioning or sizing of the cage, endplate preparation, or inadequate posterior compression.Patient-specific factors may have also played a role.Based on the available information, it is not possible to draw definitive conclusions regarding the exact cause of the migration.Root cause: based on the information available, no definitive root cause can be established, while the device history record review does not indicate any potential manufacturing-related issue.Although it cannot be confirmed, the event is most likely related to insufficient primary stability, considering the very early occurrence.This could be associated with several factors, such as suboptimal cage positioning or sizing choise, combined with potential intraoperative variables, including endplate preparation or posterior compression.

Brand Name
MECTALIF OBLIQUE
Common Device Name
MECTALIF OBLIQUE TIPEEK 12X32X12 L10°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24454889
Report Number3005180920-2026-00138
Device Sequence Number9968732
Product Code MAX
UDI-Device Identifier07630030831034
UDI-Public07630030831034
Combination Product (Y/N)N
PMA/510(K) Number
K133192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model Number03.26.085
Device Lot Number2121367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown